# SDR VNAA9911008

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Starer Gen
- Part number: 8160121
- Condition: Failed
- Location: Rt Engine
- Part time: 8,510 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW RECEIVED AN ECU FAIL CAS MESSAGE, THEN THE RIGHT HAND STARTER GENERATOR CAME ON AND OFF RAPIDLY AND CONTINUOUSLY.  THE AIRCRAFT RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE ELECTRONIC ENGINE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS FERRIED TO PITTSBURGH WHERE MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND STARTER GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-31-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
